# SDR AC2A072822

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 230025203101
- Condition: Chafed
- Location: Engine Bleed Air
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER BLEED AIR TUBE HAD A WORN SPOT FROM THE UPPER ENGINE COWLING(PN 230-061-803-104). REPLACED TUBE ASSY AND REPAIRED COWLING.
